# SDR SCNA20250404100

- Difficulty date: May 30, 2024
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 51,566 hours, 28,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED SHIELD, CORROSION WAS FOUND ON LOWER ANGLE BTW STA 847 AND 867, BTW S-25R TO S-26R AT AFT CARGO COMPARTMENT, IN REF NRC 00230.  LOWER ANGLE BTW STA 847 AND 867, BTW S-25R TO S-26R AT AFT CARGO COMPARTMENT WAS REPAIRED PER ENG-53SCA-11405 REV. 00 AND ETI-737-24-075 REV. 2
